# SDR SWAA2024122780810

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 61,280 hours, 36,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR PLASTIC CLIP CRACKED.<[01] R & R FWD ENTRY DOOR GIRT BAR PLASTIC CLIP PER MM 25-66-01
